Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Villanueva, Ignacio and Cabello Sánchez, Félix and Garcia, R. (2001) Extension of multilinear operators on Banach spaces. Extracta Mathematicae, 15 (2). pp. 291-334. ISSN 0213-8743

Villanueva, Ignacio and Cabello Sánchez, Félix and García Herrera, Ricardo (2000) On a question of Pełczyński about multilinear operators. Bulletin of the Polish Academy of Sciences. Mathematics, 48 (4). pp. 341-345. ISSN 0239-7269

Villanueva, Ignacio and Pérez García, David and Cabello Sánchez, Félix (2006) Unexpected subspaces of tensor products. Journal of the London Mathematical Society. Second Series, 74 (2). pp. 512-526. ISSN 0024-6107

This list was generated on Thu Dec 18 03:15:11 2014 CET.